中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Items/Page:    Sort:
construction of semi-bent boolean functions in even number of variables [期刊论文]
CHINESE JOURNAL OF ELECTRONICS, 2009-01-01, 卷号: 18, 期号: 2, 页码: 231-237
Sun Guanghong; Wu Chuankun

 
on quadratic bent functions in polynomial forms [期刊论文]
Ieee Transactions on Information Theory, 2007-01-01, 卷号: 53, 期号: 7
Hu Honggang; Feng Dengguo
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2021  中国科学院软件研究所 - Feedback
Powered by CSpace